# SDR CALA2024060301669

- Difficulty date: May 30, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 75,302 hours, 30,724 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: 0167
- Condition: Low
- Location: Nr 1
- Part time: 761,470 hours, 725,915 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IDG 1 OIL LO PR DISPLAYED ON UPPER ECAM. MEL 2420E REQUESTED, VERIFIED #1 ENG GENERATOR IDG IS STATING (AUTOLAND LIMIT CAT 3 SINGLE) OTBD OF CAPTS PFD. #1 ENG IDG PLACED ON MEL 2420E, MEL DDP C/W. NOTE: PRIOR TO SERVICE, PYLON MOUNTED IDG CONNECTORS MUST BE VISUALLY INSPECTED AD2011-19-01 R1 REQUIREMENTS. C/W DAILY REQUIREMENTS REF MEL 2420E. DAILY REQUIREMENT CW DISCONNECTED, C/W LOAD SHED DDP, AND PLACED 44-0017 PLACARD CLEARING THIS DEFERRED ITEM AND RESTORING INOPERATIVE IDG TO FOR ARCING CONDITIONS (REF. AMM 24-21-43-210-048C1),  REF TSM 24-20-00-810-847-A TO ASSIST, T/S NO DEFECTS NOTED. REMOVED ENG #1 IDG REF AMM TASK 24-21-51-000-010-A INSTALLED IDG FEEDER CABLES REF AMM 24-21-51. REQUIRES #1 ENGINE VERIFIED PARTS AND TORQUES OF IDG AND IDG FEEDER.   INSPECTION BUYBACK FOR INSTALLATION TORQUE. CABLES,INSPECTED CABLES FOR DAMAGE AND ARCING, PER AMM 24-21-51 REPLACED ENG #1 IDG REF AMM 24-21-51. PERFORMED IDLE RUN LEAK TEST REF 71-00-00 TEST 3. NO LEAKS FOUND. PERFORMED OPS CHECK OF IDG REF AMM 24-21-00-720-042-A. NO FAULTS FOUND OK TO CONTINUE.
